# SDR 99ZZZX4446

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N682B
- Make and model: Braero BAE125800A
- Aircraft serial: 258144
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Part number: TBL215
- Condition: Failed
- Location: Acm
- Part time: 4,961 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE AIRCRAFT WAS IN CRUISE FLIGHT, CREW SMELLED ELECTRICAL BURNING ODOR.
